Exact Algorithms for a Bandwidth Packing Problem with Queueing Delay Guarantees

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 533
  • Download : 209
The bandwidth packing problem (BWP) concerns the selection of calls from a given set and the assignment of one path to each selected call. The ultimate aim of the BWP is to maximize profit while the routings of the selected calls observe the capacity constraints of the links. Here, we additionally consider queueing delays in the network, which may cause a deterioration in the quality of service to users if they exceed the acceptable limits. The integer programming formulation for the BWP with the queueing delay restriction contains a nonlinear constraint that is intrinsic to the model. We apply the Dantzig-Wolfe decomposition to this nonlinear constraint, and since the Dantzig-Wolfe decomposition has exponentially many variables, we propose the branch-and-price procedure to find optimal solutions. We also propose a generalized Dantzig-Wolfe reformulation based on the aggregation of variables, which makes our branch-and-price algorithm more competitive. Computational results on cases of randomly generated networks and some real-life telecommunication networks demonstrate that our algorithm performs well for large networks.
Publisher
INFORMS
Issue Date
2013
Language
English
Article Type
Article
Citation

INFORMS JOURNAL ON COMPUTING, v.25, no.3, pp.585 - 596

ISSN
1091-9856
DOI
10.1287/ijoc.1120.0523
URI
http://hdl.handle.net/10203/192742
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0